CSpace

Browse/Search Results:  1-10 of 1408 Help

Selected(0)Clear Items/Page:    Sort:
An adaptive group LASSO approach for domain selection in functional generalized linear models 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2022, 卷号: 219, 页码: 13-32
Authors:  Sun, Yifan;  Wang, Qihua
Favorite  |  View/Download:44/0  |  Submit date:2022/06/21
Functional data  Adaptive LASSO  Group LASSO  Null region detection  B-spline  
Influence of numerical discretizations on hitting probabilities for linear stochastic parabolic systems 期刊论文
JOURNAL OF COMPLEXITY, 2022, 卷号: 70, 页码: 29
Authors:  Chen, Chuchu;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:49/0  |  Submit date:2022/04/29
Hitting probability  Numerical discretization  Stochastic parabolic system  Critical dimension  
Two-sample functional linear models with functional responses 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2022, 卷号: 218, 页码: 85-105
Authors:  Xu, Wenchao;  Lin, Hongmei;  Zhang, Riquan;  Liang, Hua
Favorite  |  View/Download:47/0  |  Submit date:2022/04/02
Asymptotic normality  Functional linear regression  Functional response  Functional principal component analysis  Rate of convergence  Semiparametric comparison  
Properties of the least action level, bifurcation phenomena and the existence of normalized solutions for a family of semi-linear elliptic equations without the hypothesis of autonomy 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 179-199
Authors:  Song, Linjie
Favorite  |  View/Download:43/0  |  Submit date:2022/04/02
Bifurcation  Normalized solutions  Nehari manifold  Pohozaev identity  
New design of active disturbance rejection control for nonlinear uncertain systems with unknown control input gain 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2022, 卷号: 65, 期号: 4, 页码: 13
Authors:  Chen, Sen;  Chen, Zhixiang;  Huang, Yi;  Zhao, Zhi-Liang
Favorite  |  View/Download:46/0  |  Submit date:2022/04/02
uncertain system  active disturbance rejection control  control input gain  
LINEAR RANDOM WALKS ON THE TORUS 期刊论文
DUKE MATHEMATICAL JOURNAL, 2022, 卷号: 171, 期号: 5, 页码: 1061-1133
Authors:  He, Weikun;  De Saxce, Nicolas
Favorite  |  View/Download:24/0  |  Submit date:2022/06/21
Large Deviations Principles for Symplectic Discretizations of Stochastic Linear Schrodinger Equation 期刊论文
POTENTIAL ANALYSIS, 2022, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:51/0  |  Submit date:2022/04/29
Large deviations principle  Symplectic discretizations  Stochastic Schrodinger equation  Rate function  Exponential tightness  
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:40/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization  
RegScaf: a regression approach to scaffolding 期刊论文
BIOINFORMATICS, 2022, 页码: 8
Authors:  Li, Mengtian;  Li, Lei M.
Favorite  |  View/Download:23/0  |  Submit date:2022/06/21
Stable dynamics and excitations of single- and double-hump solitons in the Kerr nonlinear media with PT-symmetric HHG potentials 期刊论文
NONLINEAR DYNAMICS, 2022, 页码: 12
Authors:  Li, Xin;  Wang, Li;  Zhou, Zijian;  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:50/0  |  Submit date:2022/04/29
Nonlinear Schrodinger equation  PT-symmetric harmonic-hyperbolic-Gaussian potential  Soliton stability  Soliton excitations and collisions